MAUDE Adverse Event Report: PROVIDENCE MEDICAL TECHNOLOGY, INC. CAVUX CERVICAL CAGE-SB; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL

PROVIDENCE MEDICAL TECHNOLOGY, INC. CAVUX CERVICAL CAGE-SB; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Model Number PD-31-202
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Neck Pain (2433)
Date of Event 08/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On (b)(6) 2020, a patient underwent a 2-level circumferential cervical fusion with cervical cages placed posteriorly bilaterally.The same day, the patient complained of right-sided deltoid weakness, initiating a ct scan.The cage at c4-c5 on the right was noted to be potentially malpositioned, which could have contributed to the deltoid weakness.The same day (evening), the patient underwent a revision procedure to the or to remove the cervical cage at c4-c5 on the right during which time the surgeon performed a foraminotomy and placed lateral mass screws.No device defect or malfunction was reported.The patient is recovering with no clinical sequelae.
 
Event or Problem Description

Brand Name
CAVUX CERVICAL CAGE-SB
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Manufacturer (Section D)
PROVIDENCE MEDICAL TECHNOLOGY, INC.
3875 hopyard rd
suite 300
pleasanton, ca
MDR Report Key10469030
Report Number3009394448-2020-00007
Device Sequence Number14233083
Product Code ODP
UDI-Device Identifier00852776006423
UDI-Public00852776006423
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K122801
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date12/18/2021
Device Model NumberPD-31-202
Device Catalogue NumberPD-31-202
Device Lot Number049144
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2020
Initial Report FDA Received Date08/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR